Alert archive / Pennsylvania / Flash Flood Warnings in 2020
Flash Flood Warning 8, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 7, 2020, 3:31 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 3 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2020, 3:31 PM EDT (19:31 UTC)
- Expired
- Aug 7, 2020, 6:10 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 124 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 3:45 PM EDT | FLASH FLOOD | 1 Ese Leola, PA | WATER RESCUE, CAR STRANDED IN HIGH WATER. |
| Aug 7, 3:45 PM EDT | FLASH FLOOD | 2 E Leola, PA | WATER RESCUE, CAR STRANDED IN HIGH WATER. |
| Aug 7, 4:00 PM EDT | FLASH FLOOD | 1 Wsw Leola, PA | WATER RESCUE, CAR STRANDED IN HIGH WATER. |
| Aug 7, 4:15 PM EDT | FLASH FLOOD | 1 N Lancaster, PA | WATER RESCUE, CAR STRANDED IN HIGH WATER. |
| Aug 7, 4:15 PM EDT | FLASH FLOOD | 3 E Lancaster, PA | CAR STRANDED IN HIGH WATER. |
| Aug 7, 4:18 PM EDT | FLASH FLOOD | 1 N York, PA | WATER RESCUE AT ARSENAL RD AND N GEORGE ST. |
| Aug 7, 4:28 PM EDT | HEAVY RAIN 3.1 | 1 Ese Columbia, PA | RAINFALL FROM 3:15 PM TO 4:30 PM. |
| Aug 7, 4:30 PM EDT | FLASH FLOOD | 2 S Lancaster, PA | WATER RAPIDLY MOVING ACROSS ROAD IN PEQUEA TOWNSHIP. |
| Aug 7, 4:47 PM EDT | HEAVY RAIN 2.7 | 1 Ese Columbia, PA | RAINFALL FROM 3:30 PM TO 4:45 PM. |
| Aug 7, 4:49 PM EDT | FLASH FLOOD | 2 Nw York, PA | WATER RESCUE. |
| Aug 7, 5:00 PM EDT | FLASH FLOOD | 2 E Lancaster, PA | CAR STRANDED IN HIGH WATER. |
| Aug 7, 5:00 PM EDT | FLASH FLOOD | Lancaster, PA | CAR UNDERWATER AT N PLUM ST UNDERPASS. |
| Aug 7, 5:30 PM EDT | FLASH FLOOD | 3 Ese Lancaster, PA | WATER OVER ROAD IN EAST LAMPETER. |
| Aug 7, 6:00 PM EDT | FLASH FLOOD | 3 Sse Leola, PA | CAR STRANDED IN HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
501
WGUS51 KCTP 071931
FFWCTP
PAC071-133-072230-
/O.NEW.KCTP.FF.W.0008.200807T1931Z-200807T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
331 PM EDT Fri Aug 7 2020
The National Weather Service in State College PA has issued a
* Flash Flood Warning for...
Central Lancaster County in south central Pennsylvania...
Central York County in south central Pennsylvania...
* Until 630 PM EDT.
* At 330 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Lancaster, York, Ephrata, Weigelstown, Columbia, Millersville,
Willow Street, Mount Joy, Red Lion, New Holland, Spry, East
Petersburg, Dallastown, Akron, Shiloh, East York, Leola,
Stonybrook-Wilshire, West York and Salunga-Landisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3985 7697 3986 7696 3987 7697 3989 7698
4007 7665 4018 7608 4008 7598 3982 7669
3978 7693
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR
$$
CR3 follow-up statements
354
WGUS71 KCTP 072014
FFSCTP
Flash Flood Statement
National Weather Service State College PA
414 PM EDT Fri Aug 7 2020
PAC071-133-072230-
/O.CON.KCTP.FF.W.0008.000000T0000Z-200807T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lancaster PA-York PA-
414 PM EDT Fri Aug 7 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
CENTRAL LANCASTER AND CENTRAL YORK COUNTIES...
At 413 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Lancaster, York, Ephrata, Weigelstown, Columbia, Millersville, Willow
Street, Mount Joy, Red Lion, New Holland, Spry, East Petersburg,
Dallastown, Akron, Shiloh, East York, Leola, Stonybrook-Wilshire,
West York and Salunga-Landisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3985 7697 3986 7696 3987 7697 3989 7698
4007 7665 4018 7608 4008 7598 3982 7669
3978 7693
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
CR571
WGUS71 KCTP 072111
FFSCTP
Flash Flood Statement
National Weather Service State College PA
511 PM EDT Fri Aug 7 2020
PAC071-133-072230-
/O.CON.KCTP.FF.W.0008.000000T0000Z-200807T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lancaster PA-York PA-
511 PM EDT Fri Aug 7 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
CENTRAL LANCASTER AND CENTRAL YORK COUNTIES...
At 508 PM EDT, law enforcement reported flash flooding continuing
across the warned area. Up to three inches of rain have already
fallen. Radar shows the heaviest rain is diminishing and moving
south, however flash flooding will continue.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Law enforcement.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Lancaster, York, Ephrata, Weigelstown, Columbia, Millersville, Willow
Street, Mount Joy, Red Lion, New Holland, Spry, East Petersburg,
Dallastown, Akron, Shiloh, East York, Leola, Stonybrook-Wilshire,
West York and Salunga-Landisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3985 7697 3986 7696 3987 7697 3989 7698
4007 7665 4018 7608 4008 7598 3982 7669
3978 7693
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CR176
WGUS71 KCTP 072210
FFSCTP
Flash Flood Statement
National Weather Service State College PA
610 PM EDT Fri Aug 7 2020
PAC071-133-072220-
/O.CAN.KCTP.FF.W.0008.000000T0000Z-200807T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lancaster PA-York PA-
610 PM EDT Fri Aug 7 2020
...THE FLASH FLOOD WARNING FOR CENTRAL LANCASTER AND CENTRAL YORK
COUNTIES IS CANCELLED...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3985 7697 3986 7696 3987 7697 3989 7698
4007 7665 4018 7608 4008 7598 3982 7669
3978 7693
$$
CRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 1:56 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 7, 1:56 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service State College PA 156 PM EDT Fri Aug 7 2020 .SYNOPSIS... Showers and thunderstorms are likely across most of central PA today. Locally heavy rainfall is possible with the greatest risk of flash flooding in the lower Susquehanna Valley. The overall coverage and probability of showers and storms will trend lower (drier) through the weekend with temperatures climbing 5 to 10 degrees above average into early next week. && .NEAR TERM /THROUGH TONIGHT/... Again, overall forecast is on track. FF threat has ramped up, esp for location e & n of State College. Major wave rounding the base of the upper trough is driving deep convection already this morning. That is usually a bad sign for Central PA. Heavy rain already fallen over the NE with the supercell that has tracked through from Lamar to nrn Schuylkill county has produced very heavy rain (and lots of wind damage). Interestingly, the damage from the supercell did not begin until the storm got to the spot where morning mixing and clearing had just begun minutes before. But, just that little bit of mixing likely allowed the strong wind down to the sfc. The low crud over the previous length of it's path probably kept it elevated, despite all the parameters for svr. FF and svr threat (SE counties recently added to the MRGL risk for svr) should be waning as we go through the late afternoon and evening as this wave pushes to the east. Have padded mentions of svr and FFing for a few hours after that. Prev... Overall forecast remains on track. Current storm tracking along I-80 corridor has been persistent/strong and recently ramped its hail core to 1-2 inches. SPC may be adding a portion of the CWA to a MRGL risk with the 13Z update. Primary focus today will be on heavy rain/FF potential. WPC has upgraded the lower Susquehanna Valley to a SLGT risk ERO (level 2 out of 4). Several factors will contribute to heavy rain/FF threat in this area including but not limited to above normal moisture/PW, slow storm motions/cell training/mergers, and wet antecedent conditions. The dayshift should consider a short- fused FF watch if hires models remain bullish with +RA signal. Scattered to numerous afternoon/evening showers and storms should fade and shift eastward tonight into early Saturday morning. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... Increasing influence of high pressure sfc and aloft should spell a downward trend in diurnal convection to start the weekend. Pcpn probs derived from a blend of NBM and HREF are generally AOB 20% and focused across the eastern 1/2 to 1/3 of the CTP CWA. MaxT24hourChange will be about +2 to +6 degrees warmer vs. Friday. High confidence in dry conditions tomorrow night with mainly clear skies and light winds suggesting valley fog is possible into AM Sunday. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Fair weather should prevail on Sunday. The longer term will feature a return of warmer weather, with temperatures generally 5-10 degrees above average from Mon through Wed as an upper ridge builds over the Eastern US. Dewpoints climb back to the upper 60s and 70s for Tue and Wed, and perhaps even the mid 70s in the Lower Susq. Combined with temps in the upper 80s to near 90, this would mean Heat Index values take a run at the upper 90s to near 100 in the Lower Susq, so long as the low level moisture doesn't mix out in the afternoon and cause the dewpoint to drop. Continued to knock down afternoon dewpoints from NBM guidance across central and northwestern zones Mon and Wed afternoon, where it looks like drier air will mix down. Weak forcing will favor isolated, pulse thunderstorms on Monday, mainly in the northwest. A cold front sagging south on Tuesday and Wednesday, combined with increasing humidity, should trigger more numerous showers and thunderstorms both days. Guidance seems to indicate the cold front may stall as it moves through PA, resulting in at least one more day of unsettled weather on Thursday. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... 18z update... Showers and thunderstorms will be most numerous this afternoon/early evening in the vicinity of KMDT and KLNS, where the most persistent restrictions are anticipated. Although showers/storms could briefly impact other central PA terminal sites, they would be short-lived if they occurred, with mostly VFR foreseen. Tonight, we anticipate widespread low stratus clouds and areas of fog to form, especially after 03-06z. IFR conditions are probable at all terminal sites for at least several hours. Saturday, low clouds and fog are expected to lift by 13-15z, with VFR thereafter. E-SE surface winds of 5-8 kt are expected this afternoon at KMDT and KLNS, with variable 5 kt or less elsewhere. Winds will be light overnight, then turn W-NW by midday Saturday at 5-8 kt. Outlook... Sun-Mon...Mainly VFR. Patchy low clouds and fog possible early in the morning. Tue-Wed...Increasing potential for showers and thunderstorms, along with associated restrictions. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for PAZ019-027-028-036- 041-042-045-046-049>053-056>059-063>066. && SYNOPSIS...Steinbugl NEAR TERM...Dangelo/Steinbugl SHORT TERM...DeVoir/Dangelo LONG TERM...Colbert/Banghoff AVIATION...Jurewicz
Hazardous weather outlook, Aug 7, 2:58 PM EDT, 33 minutes before
Hazardous Weather Outlook National Weather Service State College PA 258 PM EDT Fri Aug 7 2020 PAZ004>006-010>012-017>019-024>026-033>035-037-041-042-045-046- 081900- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Somerset- Bedford-Fulton-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming- 258 PM EDT Fri Aug 7 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ027-028-036-049>053-056>059-063>066-081900- Mifflin-Juniata-Franklin-Union-Snyder-Montour-Northumberland- Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 258 PM EDT Fri Aug 7 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. In addition, strong and potentially severe thunderstorms with gusty winds are possible through late this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 7, 1:07 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
107 PM EDT FRI AUG 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG 2 ENE NORTHUMBERLAND 40.91N 76.76W
08/07/2020 NORTHUMBERLAND PA FIRE DEPT/RESCUE
POINT TOWNSHIP DRIVE-IN THEATER SCREEN BLEW
OVER REPORTED AT POINT TOWNSHIP, PA.
0930 AM TSTM WND DMG 1 ENE RIVERSIDE 40.95N 76.63W
08/07/2020 NORTHUMBERLAND PA TRAINED SPOTTER
MULTIPLE LARGE TREES DOWN ON AVE F.
0955 AM TSTM WND DMG 2 SSE WASHINGTONVILLE 41.03N 76.66W
08/07/2020 MONTOUR PA FIRE DEPT/RESCUE
MULTIPLE TREES AND WIRES DOWN. REPORTED AT
MOUNTOUR AND COLUMBIA COUNTY.
1018 AM TSTM WND DMG 5 NW RINGTOWN 40.90N 76.31W
08/07/2020 COLUMBIA PA UTILITY COMPANY
TREES DOWN ON WIRES.
1014 AM TSTM WND DMG 2 NE NUMIDIA 40.92N 76.38W
08/07/2020 COLUMBIA PA UTILITY COMPANY
TREES DOWN ON WIRES ON OLD READING ROAD AND
CREEK ROAD.
0942 AM TSTM WND DMG 3 W CATAWISSA 40.95N 76.51W
08/07/2020 COLUMBIA PA FIRE DEPT/RESCUE
TREES DOWN ON ROAD REPORTED AT 300 BLOCK
LEGION RD MONTOUR COUNTY.
&&Local storm report, Aug 7, 2:12 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT FRI AUG 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HEAVY RAIN MOUNT HOLLY SPRING 40.12N 77.19W
08/07/2020 E2.50 INCH CUMBERLAND PA TRAINED SPOTTER
2.5 INCHES OF RAIN REPORTED AT MOUNT HOLLY
SPRINGS, PA.
&&
REGLocal storm report, Aug 7, 2:13 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 PM EDT FRI AUG 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM HEAVY RAIN 1 NE MONTANDON 40.97N 76.85W
08/07/2020 E1.60 INCH NORTHUMBERLAND PA TRAINED SPOTTER
1.6 INCHES OF RAIN REPORTED AT MONTANDON
PENNSYLVANIA.
0905 AM HEAVY RAIN COLLOMSVILLE 41.15N 77.15W
08/07/2020 E1.50 INCH LYCOMING PA PUBLIC
1.5 IN OF RAIN IN 30 MINUTES REPORTED AT
COLLOMSVILLE.
&&Local storm report, Aug 7, 2:14 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EDT FRI AUG 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 1 SE SHUNK 41.55N 76.74W
08/07/2020 E3.83 INCH SULLIVAN PA PUBLIC
3.83 INCHES OF RAIN REPORTED AT SHUNK,
SULLIVAN COUNTY.
1100 AM FLOOD 1 SE SHUNK 41.55N 76.74W
08/07/2020 SULLIVAN PA PUBLIC
MINOR ROAD FLOODING. SEVERAL PONDS HAVE
OVERFLOWED, SOME CREEKS RUNNING BANK FULL AT
THIS TIME. REPORTED AT SHUNK, SULLIVAN
COUNTY.
0905 AM HEAVY RAIN 2 SE SHUNK 41.55N 76.73W
08/07/2020 M3.00 INCH SULLIVAN PA TRAINED SPOTTER
3.00 INCHES OF RAIN SINCE LAST NIGHT. 1.10
INCH OF RAIN SINCE 0630 AM.
&&Local storm report, Aug 7, 2:51 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 PM EDT FRI AUG 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HEAVY RAIN 1 NW MOUNT HOLLY SPRING 40.12N 77.20W
08/07/2020 E3.00 INCH CUMBERLAND PA TRAINED SPOTTER
3 INCHES OF RAIN IN ONE HOUR REPORTED AT
MOUNT HOLLY SPRING.
&&
REGSpecial weather statement, Aug 7, 2:59 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service State College PA
259 PM EDT Fri Aug 7 2020
PAZ027-028-050-056-071945-
Perry PA-Juniata PA-Mifflin PA-Snyder PA-
259 PM EDT Fri Aug 7 2020
...SPECIAL WEATHER STATEMENT...
At 258 PM EDT, Doppler radar indicated a strong thunderstorms across
the area.
Torrential rain is expected.
Pea size hail is possible.
Locations impacted include...
Selinsgrove, Winfield, Middleburg, Mcalisterville, McClure, Kreamer,
Port Trevorton, Penns Creek, Beaver Springs, Richfield, Mount
Pleasant Mills, Kratzerville, Paxtonville, Troxelville,
Snyder-Middleswart State Park, Fremont, Meiserville, Beavertown,
Thompsontown and Millerstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4069 7743 4083 7728 4087 7705 4086 7702
4087 7701 4089 7686 4072 7685 4069 7687
4066 7692 4062 7695 4052 7721
TIME...MOT...LOC 1858Z 239DEG 47KT 4060 7721
CRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:14 AM EDT | Special Weather Statement | CTP | Clinton | 46 min |
| Aug 7, 7:26 AM EDT | Severe Thunderstorm Warning | CTP | Clinton | 64 min |
| Aug 7, 8:08 AM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Union | 67 min |
| Aug 7, 8:37 AM EDT | Special Weather Statement | CTP | Montour | 23 min |
| Aug 7, 9:11 AM EDT | Special Weather Statement | CTP | Northumberland | 34 min |
| Aug 7, 9:13 AM EDT | Areal Flood Advisory | CTP | Sullivan | 3 hr |
| Aug 7, 9:45 AM EDT | Areal Flood Advisory | CTP | Montour, Northumberland | 2 hr |
| Aug 7, 9:51 AM EDT | Special Weather Statement | CTP | Columbia | 39 min |
| Aug 7, 10:06 AM EDT | Flash Flood Watch | CTP | Adams, Centre, Clinton, Columbia, Cumberland, Dauphin and 14 more | 9 hr |
| Aug 7, 10:10 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Schuylkill | 65 min |
| Aug 7, 11:04 AM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Huntingdon, Mifflin, Snyder, Union | 2 hr |
| Aug 7, 11:22 AM EDT | Special Weather Statement | CTP | Mifflin | 53 min |
| Aug 7, 11:37 AM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 53 min |
| Aug 7, 12:35 PM EDT | Special Weather Statement | CTP | Cumberland | 25 min |
| Aug 7, 12:54 PM EDT | Areal Flood Advisory | CTP | Snyder | 2 hr |
| Aug 7, 1:51 PM EDT | Areal Flood Advisory | CTP | Columbia, Northumberland, Schuylkill | 114 min |
| Aug 7, 2:59 PM EDT | Special Weather Statement | CTP | Snyder | 46 min |
| Aug 7, 3:11 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 2 hr |
| Aug 7, 3:14 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 3 hr |
| Aug 7, 3:37 PM EDT | Special Weather Statement | CTP | Huntingdon | 23 min |
| Aug 7, 3:54 PM EDT | Special Weather Statement | CTP | Lancaster | 36 min |
| Aug 7, 4:40 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 118 min |
| Aug 7, 5:07 PM EDT | Special Weather Statement | CTP | Blair | 23 min |
| Aug 7, 5:42 PM EDT | Special Weather Statement | CTP | Tioga | 33 min |
| Aug 7, 6:12 PM EDT | Special Weather Statement | CTP | Adams | 33 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.